# SDR 2007UALA01344

- Difficulty date: April 28, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, LEFT SIDE STA 660 BETWEEN STR 25 AND 26L, MAIN FRAME HAS DENT INTO RADIUS UPPER BEND.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGE.  COLD WORKED HOLES & INSTALLED J-ANGLE REPAIR.
